Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 2004, Issue 3, Pages 221-234
http://dx.doi.org/10.1155/S1048953304309032

The Pólya-Aeppli process and ruin problems

Faculty of Mathematics and Informatics, Sofia University “St. Kliment Ohridski” , 5 James Bourchier Boulevard, Sofia 1164, Bulgaria

Received 16 September 2003; Revised 21 May 2004

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Leda D. Minkova, “The Pólya-Aeppli process and ruin problems,” Journal of Applied Mathematics and Stochastic Analysis, vol. 2004, no. 3, pp. 221-234, 2004. https://doi.org/10.1155/S1048953304309032.